Sinai-Bowen-Ruelle measures for certain Hénon maps.

Lai-Sang Young; Michael Benedicks

Inventiones mathematicae (1993)

  • Volume: 112, Issue: 3, page 541-576
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Young, Lai-Sang, and Benedicks, Michael. "Sinai-Bowen-Ruelle measures for certain Hénon maps.." Inventiones mathematicae 112.3 (1993): 541-576. <>.

author = {Young, Lai-Sang, Benedicks, Michael},
journal = {Inventiones mathematicae},
keywords = {Hénon attractor; Sinai-Bowen-Ruelle invariant measure},
number = {3},
pages = {541-576},
title = {Sinai-Bowen-Ruelle measures for certain Hénon maps.},
url = {},
volume = {112},
year = {1993},

AU - Young, Lai-Sang
AU - Benedicks, Michael
TI - Sinai-Bowen-Ruelle measures for certain Hénon maps.
JO - Inventiones mathematicae
PY - 1993
VL - 112
IS - 3
SP - 541
EP - 576
KW - Hénon attractor; Sinai-Bowen-Ruelle invariant measure
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.